# SDR RAIA00702021

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 12,685 hours, 15,977 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 8020 - STL - E1 T/R DISAGREE.  MAINTENANCE DEFERRED NR 1 THRUST REVERSER.
